MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAS08050
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records were provided to the manufacturer.An image was provided.The lot number for the device was provided.The device history records and image are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during placement of the vascular stent graft in the loop graft, the stent graft allegedly deployed in an unintended placement site.Reportedly, the delivery system was removed without incident, and a second endovascular stent graft was deployed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.The device was returned with one x-ray image.Based on the image review two stents were overlapping at the proximal radius and another two stents were overlapping at the humerus and radius.No anomalies were noted during visual inspection.The system was flushed and guidewire patency was tested without issue.No further testing was viable due to sample condition.Therefore, the investigation is inconclusive for malposition of the stent as the device was returned deployed and the returned image could not confirm the failure.Based upon the available information, the definitive root cause for malposition of the stent is unknown.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(b)(4).

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7844058
Report Number2020394-2018-01641
Device Sequence Number13938302
Product Code PFV
UDI-Device Identifier04049519008998
UDI-Public(01)04049519008998
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFAS08050
Device Catalogue NumberFAS08050
Device Lot NumberANCP1482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight60